My left eye has been twitching from time to time.
This is new to me.
I’ve had twitches in my fingers before and my pdoc said that this was a direct result of the risperidone.
But now my eye (face) is affected and this concerns me.
TD is a real concern with AP’s like risperidone.
If it continues I’m going to contact her.
I had that years ago
My eye was twitching a lot but it went away
Should I be concerned @shellys12?
I don’t know much about TD
I had eye twitches ages ago but went away
I sometimes get a jerk in my voice when I talk but that doesn’t bother me much now
I wouldn’t worry twitching might happen to people not on antipsychotic
But you can run it by a nurse after the holidays are finished
Happy New Year!
Like Shelly I don’t know much about td. But my eyelid twitched in the first two months of my fluanxol depot
Happy new year to you also!
Tiredness and stress can cause eye twitching
Also you might want to get some eye drops to stop your eyes getting dry
I heard that any kind of twitching in the face - eyes, mouth should be a concern when you are on AP’s.
I’m definitely going to contact her if it continues or worsens.
Yeah better safe than sorry
They say that too much caffeine consumption can cause eye twitches also.
I have been drinking more than 2 cups lately.
I had one serious twitch three weeks ago. I also thought it could be the ap, I guess its a possible cause. But it happens on people who doesn’t take aps and I read on internet, that too much staring in a monitor can cause it or even stress. Its dangerous only if it continues like this. Its in general a neurological problem. I hope it ll pass you.
Happy new year!!!
Twitches are generally caused by an electrolyte imbalance, and it’s usually potassium that is lacking. Try eating a banana or an orange.
My left eyelid used to twitch after my first admission to hospital. It was stress and ptsd related. I wasn’t even on meds. Perhaps you are subconsciously remembering a stressful time?
Yeah the holidays stress me out.
Maybe I’m more stressed too.
I would definitely bring it up with your pdoc. I have a twitch in my thumb and i take benztropine for that. I can understand your concern, it being your face and all.
Yes I have gotten a twitchy eye but it didnt last long and went away.
@Wave try a banana, or orange, if you can. Bananas worked for me when I was still on zyprexa.
Was their some study done that this was proven to work?
Not that I know of. I was having lips smacking, pursing and stuttering and the bananas reduced mine to practically nothing.